# SDR DALA2022060803982

- Difficulty date: June 6, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 106,979 hours, 15,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 192 A/C DAMAGED BY CLEANING TRUCK DENT BELOW FWD LOWER EDGE OF DOOR L2. CORRECTIVE ACTION: ACCOMPLISHED SECTION II, TIME LIMITED REPAIR PER ER/A 599958-14 REV ORIGINAL. (2265977)
